# SDR ASAA2020061632800

- Difficulty date: June 13, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 31,800 hours, 9,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG LIGHTS ON RH SIDE OF A/C ARE ALL INOP. GROUNDED - YES. REMOVED & REPLACED EMERG LIGHTS BATTERY PACKS LOCATION M1671, M1672 & M1676. OPS CHECK GOOD.
